Conditions for Almost Periodicity of Bounded Solutions of Nonlinear Differential Equations Unsolved with Respect to the Derivative

  • V. Yu. Slyusarchuk

Abstract

We establish conditions for the existence of almost periodic solutions of nonlinear almost periodic differential equations in Banach spaces without using the H-classes of these equations.
Published
25.03.2014
How to Cite
SlyusarchukV. Y. “Conditions for Almost Periodicity of Bounded Solutions of Nonlinear Differential Equations Unsolved With Respect to the Derivative”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 3, Mar. 2014, pp. 384–393, http://umj.imath.kiev.ua/index.php/umj/article/view/2140.
Section
Research articles